U.S. doctors online nowAsk doctors free
VA
A 19-year-old male asked:

feeling internal tremors when sitting relaxed. currently, taking amoxicillian and mucinex (guaifenesin) fast max multisympton for bronchitis. could it be the meds?

1 doctor answer3 doctors weighed in
Dr. Alon Seifan
Neurology 13 years experience
Yes: Anytime a med is introduced, it is likely to cause side effects. In an orherwise healthy person, internal tremors can be most commonly attributed to a new medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 39-year-old member asked:

Can amoxicillin plus clavulanic acid affect birth control pills?

1 doctor answer3 doctors weighed in
Dr. Kevin O'neil
Urogynecology 28 years experience
Yes: Many medications, including many antibiotics and estrogen containing birth control pills, are metabolized in the liver. The end result can be that the liver increases its metabolism of the birth control pills, thereby decreasing their effectiveness. For this reason, many doctors recommend that you use an alternate method of birth control such as condoms while taking any antibiotics.
A 40-year-old member asked:

Is hyperbaric oxygen treatment is really an effective treatment for stroke problems such as hand tremors?

3 doctor answers7 doctors weighed in
Dr. Scott Bolhack
Wound care 35 years experience
Hyperbaric treatment: The literature on the use of hyperbaric oxygen for strokes is not conclusive about whether it helps. This is not one of the indications that medicare reimburses facilities or physicians for either. This usually means considerable out of pocket costs for those patients.
A 23-year-old member asked:

If I have bronchitis and tonsillitis and a stuffed up nose could a humidifier help me at all?

2 doctor answers7 doctors weighed in
Dr. Mike Bowman
ENT and Head and Neck Surgery 19 years experience
Can't hurt: It won't hurt anything. A cough medicine may help, prescription or otc if your doctor didn't give you one. Expect things to get better in 3-7 days with treatment.
Dr. Swati Avashia
Internal Medicine and Pediatrics 23 years experience
Just make sure your humidifier is clean and has a fresh filter. Mayo clinic has a good handout http://www.mayoclinic.com/health/humidifiers/HQ00076
Jan 30, 2012
NY
A 21-year-old male asked:

What is walking pneumonia and asthmatic bronchitis?

2 doctor answers6 doctors weighed in
Dr. Aaron Milstone
Pulmonology 27 years experience
See below: Walking pneumonia is a type of pneumonia caused by the bacteria mycoplasma pneumonia. It typically looks worse on xray than the patient looks. Asthmatic bronchitis is wheezing associated with a bronchial infection/bronchitis. Both affect the lower respiratory tract/lungs.
A 30-year-old member asked:

Can redness of face and neck come from a allergic reaction to steroid pack, taken for bronchitis?

3 doctor answers7 doctors weighed in
Dr. Brian Bezack
Pediatric Pulmonology 18 years experience
It's not an allergy: Redness and facial flushing are known side effects of the steroid medications. It is not an allergy. In fact, steroids are often used to treat allergic reactions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.